Table of Contents Author Guidelines Submit a Manuscript
Applied Computational Intelligence and Soft Computing
Volume 2014, Article ID 613463, 9 pages
http://dx.doi.org/10.1155/2014/613463
Research Article

Lyapunov-Based Controller for a Class of Stochastic Chaotic Systems

Faculty of Electrical and Computer Engineering, University of Tabriz, Tabriz 5166614776, Iran

Received 25 July 2014; Accepted 4 November 2014; Published 10 December 2014

Academic Editor: Zhang Yi

Copyright © 2014 Hossein Shokouhi-Nejad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Shokouhi-Nejad, Amir Rikhtehgar Ghiasi, and Saeed Pezeshki, “Lyapunov-Based Controller for a Class of Stochastic Chaotic Systems,” Applied Computational Intelligence and Soft Computing, vol. 2014, Article ID 613463, 9 pages, 2014. https://doi.org/10.1155/2014/613463.